# SDR SWAA2022070110586

- Difficulty date: May 23, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 58,834 hours, 31,409 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME STUB LOCATED ON BS 294.5 AT FWD UPPER CORNER OF R1 DOOR CUT OUT AT PASSENGER CABIN 2022-265933 / [01] INSTALLED STUB FRAME; LOCATED ON BS 294.5 AT FWD UPPER CORNER OF R1 DOOR CUT OUT AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9; AND B737-700 DWG 141A8370 SHEET 10 REV. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] CORRECTED STEP 1. REPLACED STUB FRAME; LOCATED ON BS 294.5 AT FWD UPPER CORNER OF R1 DOOR CUT OUT AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9; AND B737-700 DWG 141A8370 SHEET 10 REV. SEE INDIVIDUAL SIGNS-OFF BELOW.;[03] CORRECTED STEP 1. REPLACED STUB FRAME; LOCATED ON BS 294.5 AT FWD UPPER CORNER OF R1 DOOR CUT OUT AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9; AND B737-700 DWG 141A8370 SHEET 10 REV. RII ; SEE INDIVIDUAL SIGNS-OFF BELOW.
